# SDR QXEA2021020200042

- Difficulty date: January 31, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 10,611 hours, 6,196 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Sensor
- Part number: 2015G2H2H9
- Part serial: 0135
- Condition: Inoperative
- Location: Pitot Tube
- Part time: 100,073 hours, 100,045 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURRING CLIMB THROUGH FL290 MASTER CAUTION ADS 2 HTR FAIL AND CYAN MESSAGES -AUTOLAND 1 NOT AVAIL -AP RUDDER NOT AVAIL -ADS 4 SLIPCOMP FAIL -ADS 3 SLIPCOMP FAIL DISPLAYED ON EICAS. DIVERTED. REMOVED FROM SERVICE. AIR DATA SMARTPROBE UPGRADE/REPLACEMENT TO MODEL 2015G2H2H-9A. (R&R ALL SMARTPROBES PER SB170-34-0053). OPS TESTED GOOD. AIRCRAFT IS CAT3 QUALIFIED. COCKPIT PLACARD READS CAT3. MX CONTROL NOTIFIED. AIRCRAFT RETURNED TO SERVICE.
